# SDR AALA202206169155

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A300*
- Aircraft serial: 7756
- Aircraft time: 14,409 hours, 5,538 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT PASSENGER / CREW DOOR EMERGENCY CYLINDER ACCUMULATOR REQUIRES SERVICING. SERVICED RIGHT AFT PASSENGER / CREW DOOR EMERGENCY CYLINDER ACCUMULATOR PER AMM 52-10-00.
